# SDR SWAA2021042257727

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Missing
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGLE IS MISSING AT BS500D S19R WL193. MARKED INSTALLED ON FCB AFT BULKHEAD SUPPORT ATTACH ANGLE AT BS 500D S19R. WL 193 IAW SRM 514002. ITEM 7510026 PO# 820232 AND DWG 143A7902. LOCATED AND DRILLED IAW SRM 514005
